| Model Number |
3189 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number:1627487-2023-00317.It was reported the patient is not receiving effective therapy due to invalid impedances.Surgical intervention may be pending to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
A patient experiencing invalid impedance was reported to abbott.No intervention is planned at this time.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Additional Manufacturer Narrative
A patient experiencing invalid impedance was reported to abbott.The patient's leads were explanted and replaced.Therapy was restored.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
Event or Problem Description
Surgical intervention occurred where the leads were explanted and replaced.Therapy was restored post procedure.